International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 6, Pages 389-401

Decomposition conditions for two-point boundary value problems

Wenying Feng

Computer Science Studies Program, Trent University, Ontario, Peterborough K9J 7B8, Canada

Received 1 December 1998

Copyright © 2000 Wenying Feng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We study the solvability of the equation x=f(t,x,x) subject to Dirichlet, Neumann, periodic, and antiperiodic boundary conditions. Under the assumption that f can be suitably decomposed, we prove approximation solvability results for the above equation by applying the abstract continuation type theorem of Petryshyn on A-proper mappings.